Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 6.

Article

Lemmens, Bas and Lins, Brian and Nussbaum, Roger and Wortel, Marten (2014) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique . ISSN 0021-7670. (In press) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and Nussbaum, Roger (2013) Continuity of the cone spectral radius. Proceedings of the American Mathematical Society, 141 (8). pp. 2741-2754. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane and Nussbaum, Roger (2006) Iteration of order preserving subhomogeneous maps on a cone. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 157-176. ISSN 0305-0041. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas and Nussbaum, Roger and Verduyn Lunel, S.M. (2001) Lower and upper bounds for omega-limit sets of nonexpansive maps. Indagationes Mathematicae (New Series), 12 (2). pp. 191-211. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book section

Lemmens, Bas and Nussbaum, Roger (2014) Birkhoff's version of Hilbert's metric and applications. In: Papadopoulos, A and Troyanov, M, eds. Handbook of Hilbert Geometry. IRMA Lectures in Mathematics and Theoretical Physics . European Math. Soc., pp. 275-303. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book

Lemmens, Bas and Nussbaum, Roger (2012) Nonlinear Perron-Frobenius Theory. Cambridge Tracts in Mathematics , 189 . Cambridge University Press, 340 pp. ISBN 9780521898812. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Aug 4 19:32:19 2015 BST.